# SDR COMA0360347

- Difficulty date: July 30, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 15,637 hours, 15,443 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 555405
- Part serial: 1083
- Condition: Malfunctioned
- Location: Nlg
- Part time: 20,723 hours, 19,928 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5772 GEAR DISAGREE WARNING.  NLG DID NOT EXTEND.  REPLACED THE NLG SELECTOR VALVE.
